# SDR AALA980120

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE, DISCOVERED EMERGENCY EXIT LIGHT AT PASSENGER SEAT 28HJ INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY EXIT LIGHT CONNECTOR PASSENGER SEAT 28HJ.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
